OaM cover

Operators and Matrices

Volume: 9

Year: 2015


Issue: 3 (September, 2015)
Article number / DOI Authors / Title Pages Abstract Article
09-30 Friedrich Philipp, Carsten Trunk: Spectral points of type π+ and type π- of closed operators in indefinite inner product spaces 481–506 View View
09-31 Wenhua Qian, Junhao Shen: Hochschild cohomology of type II1 von Neumann algebras with property Γ 507–543 View View
09-32 Marcel Hansmann: An observation concerning boundary points of the numerical range 545–548 View View
09-33 Carlo Garoni, Stefano Serra-Capizzano, Paris Vassalos: A general tool for determining the asymptotic spectral distribution of Hermitian matrix-sequences 549–561 View View
09-34 Ali Taghavi, Roja Hosseinzadeh, Hamid Rohi: Maps preserving the fixed points of sum of operators 563–569 View View
09-35 Titarii Wootijirattikal, Sing-Cheong Ong, Jitti Rakbud: Functional decomposition theorems for C-matrix operator spaces 571–596 View View
09-36 Haili Zhao, Jinchuan Hou: A necessary and sufficient condition for positivity of linear maps on M4 constructed from permutation pairs 597–617 View View
09-37 Gorka Armentia, Juan-Miguel Gracia, Francisco E. Velasco: Closest southeast submatrix that makes multiple a defective eigenvalue of the northwest one 619–636 View View
09-38 Hatem Mejjaoli, Mourad Jelassi, Youssef Othmani: Multivariable Bessel Gabor transform and applications 637–657 View View
09-39 Che-man Cheng, Xiao-qing Jin, Seak-weng Vong: A survey on the Böttcher-Wenzel conjecture and related problems 659–673 View View
09-40 Jung-Jin Lee: Hahn-Banach type extension theorems on p-operator spaces 675–685 View View
09-41 Patrycja Jȩdrzejewska, Katarzyna Majcherek, August Zapała: Conditional expectations of random linear operators in Banach spaces 687–696 View View
09-42 Antonija Pršlja: Random walks relative to multiple transition matrices 697–710 View View
09-43 M. A. Efimov, A. E. Guterman: Maps on operators strongly preserving sharp order 711–731 View View